Inhaled tobramycin : Hello, Just... - PCD Family Suppor...

PCD Family Support Group (UK)

526 members256 posts

Inhaled tobramycin

corki
corki

Hello,

Just curious if anyone has had side effects after starting inhaled tobramycin combined with ventolin nebs??

Thanks!

1 Reply
LD28
LD28Administrator

Hi,

Nebulised antibiotics can cause some side-effects, usually wheezing. I would speak to your physio or nurse about this to let them know. I haven't nebulised tobramycin before, but I nebulise Colomycin and I find that I am better if I nebulise salbutamol/ventolin about half an hour before nebulising the colomycin (which I mix with saline).

If you have any other side effects (e.g. swollen lips/rashes) please contact your hospital urgently and stop taking the medication until you get advice.

Other less serious side effects that can happen are oral thrush (so make sure you wash your mouth out or brush your teeth after), heart going a bit faster (that's the ventolin) etc. Definitely speak to your GP/PCD centre if you're worried. The things I mention above are just my personal experience!

Feel better soon :)

Lucy